# SDR EIA2007016

- Difficulty date: February 15, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65B04699601
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR INTERNAL LOWER, CLOSE OUT BEAM, CORROSION AT SCREW HOLES FROM STA 567 TO STA 662.  CORRODED BEAM WEB REPLACED AND INSTALLED FASTENERS WITH EDGE MARGINS WERE REPAIRED AS PER BOEING MSG 1-273529392-12 AND FAA 8100-9 DATED 13 FEB 07.
